# SDR SWAA2021072220274

- Difficulty date: February 29, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice Plate
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SPLICE PLATE AT BS 727D RBL22-LBL22; WL156 HAS CORROSION ON UPPER AND LOWER SURFACES. / REMOVED AND REPLACED FLOOR PANEL SPLICE PLATE AT BS727D IAW SRM 51-40-02-0G-0 9.B.(1)-(6) 81489U 1MAR20 WL156 RBL22-LBL22 BS727D 81489U 1MAR20
